# SDR IXXAWSAP002S

- Difficulty date: December 27, 2009
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- Engine: Ge CF680A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 600
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND RT WING FUEL PUMP ACCESS PANEL NR 631AB CRACKED.  REMOVED CRACKED ACCESS PANEL.  INSTALLED NEW PANEL IAW MM 20-11-000 REV 97.
